# SDR DALA13053920955

- Difficulty date: October 9, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 769-771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BENEATH RUBSTRIP FROM BS 769 TO 771 AND BETWEEN LONGERONS 27-28R .  REPAIR DOUBLER WAS FABRICATED AND REPAIR WASHERS, AND REPAIR DOUBLER WERE INSTALLED IAW SRM 53-0 4 FIG. 57.
